# SDR RAIA00406019

- Difficulty date: June 17, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 18,521 hours, 18,521 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: AIR235692
- Part serial: NC209994
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT GO TO THE UP POSITION.  MAINTENANCE REMOVED AND REPLACED THE LEFT AOG SWITCH.
